Repository of the Academy's Library

Items where Subject is "Q Science / természettudomány > QA Mathematics / matematika > QA71 Number theory / számelmélet"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Number of items at this level: 17.

Article

Blomer, V. and Harcos, Gergely and Michel, P. and Mao, Z. (2007) A Burgess-like subconvex bound for twisted L-functions. Forum Mathematicum, 19 (1). pp. 61-105. ISSN 0933-7741 (print), 1435-5337 (online)

Erdős, Paul and Harcos, Gergely and Pach, János (1999) Popular distances in 3-space. Discrete Mathematics, 200 (1-3). pp. 95-99. ISSN 0012-365X

Hajdu, Lajos and Pintér, Ákos and Tengely, Szabolcs and Varga, Nóra (2014) Equal values of figurate numbers. JOURNAL OF NUMBER THEORY, 137. pp. 130-141. ISSN 0022-314X

Harcos, Gergely (1999) On Sums of Four Smooth Squares. Journal of Number Theory, 77 (1). pp. 145-154. ISSN 0022-314X

Harcos, Gergely (1995) On power sums of complex numbers whose sum is 0. Acta Mathematica Hungarica, 66 (1-2). pp. 51-60. ISSN 0236-5294 (print), 1588-2632 (online)

Harcos, Gergely (2002) Uniform approximate functional equation for principal L-functions. International Mathematics Research Notices, 2002 (18). pp. 923-932. ISSN 1073-7928 (print), 1687-0247 (online)

Harcos, Gergely (1997) Waring's problem with small prime factors. Acta Arithmetica, 1997 (80). pp. 165-185. ISSN 0065-1036 (print), 1730-6264 (online)

Harcos, Gergely (2003) An additive problem in the Fourier coefficients of cusp forms. Mathematische Annalen, 326 (2). pp. 347-365. ISSN 0025-5831 (print), 1432-1807 (online)

Harcos, Gergely and Michel, Philippe (2006) The subconvexity problem for Rankin–Selberg L-functions and equidistribution of Heegner points. II. Inventiones mathematicae, 163 (3). pp. 581-655. ISSN 0020-9910 (print), 1432-1297 (online)

Harcos, Gergely and Ruzsa Z., Imre (1997) A problem on zero subsums in abelian groups. Periodica Mathematica Hungarica, 35 (1-2). pp. 31-34. ISSN 0031-5303 (print), 1588-2829 (online)

Roton, Anne de and Révész, Szilárd (2013) Generalization of the effective Wiener-Ikehara theorem. INTERNATIONAL JOURNAL OF NUMBER THEORY, 9 (8). pp. 2091-2128. ISSN 1793-0421

Book Section

Kalmár, János and Závoti, József (2013) A 3D, 7-paraméteres dátum transzformáció megoldása Gröbner-bázisban és a Bursa-Wolf modellben. In: Dimenziók. NymE EMK Matematikai Intézet ; Soproni Tudós Társaság, Sopron, pp. 37-44. ISBN 978-963-359-019-5

Monograph

Járai, Antal and Bui Minh, Phong and Farkas, Gábor and Gonda, János and Kátai, Imre and Kovács, Attila (2007) Számítógépes számelmélet. = Computational number theory. Project Report. OTKA.

Pintz, János and Balog, Antal and Biró, András and Gyarmati, Katalin and Hegyvári, Norbert and Pappné dr. Kovács, Katalin and Révész, Szilárd and Sándor, Csaba and Sárközy, András and Tóth, Árpád (2009) Analitikus módszerek a számelméletben = Analytic methods in number theory. Project Report. OTKA.

Pintér, Ákos and Bérczes, Attila and Hajdu, Lajos and Járási, István and Olajos, Péter and Pink, István and Rakaczki, Csaba and Tengely, Szabolcs (2009) Explicit módszerek a diofantikus számelméletben = Explicit methods in diophantine number theory. Project Report. OTKA.

Sárközy, András and Biró, András and Gyarmati, Katalin and Hegyvári, Norbert and Károlyi, Gyula and Pappné dr. Kovács, Katalin and Pintz, János and Ruzsa, Imre and Szalay, Mihály (2008) Analitikus és kombinatórikus számelmélet = Analytical and Combinatorial Number Theory. Project Report. OTKA.

T. Sós, Vera and Biró, András and Elekes, György and Ruzsa, Imre and Szemerédi, Endre (2008) Számelmélet és kombinatorikus vonatkozásai = Number Theory and its Interactions with Combinatorics. Project Report. OTKA.

This list was generated on Sat Apr 19 08:55:54 2014 CEST.